Inequalities on partial correlations in Gaussian graphical models containing star shapes

Edmund P A Jones, Vanessa Didelez

Research output: Contribution to journalArticle (Academic Journal)

226 Downloads (Pure)

Abstract

This short paper proves inequalities that restrict the magnitudes of the partial correlations in star-shaped structures in Gaussian graphical models. These inequalities have to be satisfied by distributions that are used for generating simulated data to test structure-learning algorithms, but methods that have been used to create such distributions do not always ensure that they are. The inequalities are also noteworthy because stars are common and meaningful in real-world networks.
Original languageEnglish
Pages (from-to)5990-5996
Number of pages7
JournalCommunications in Statistics - Theory and Methods
Volume45
Issue number20
Early online date8 Feb 2016
DOIs
Publication statusPublished - Feb 2016

Keywords

  • Gaussian graphical model
  • Partial correlation
  • Star
  • Hub
  • Sylvester's criterion

Fingerprint Dive into the research topics of 'Inequalities on partial correlations in Gaussian graphical models containing star shapes'. Together they form a unique fingerprint.

Cite this